MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP INTERMITTENT CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP INTERMITTENT CATHETER TRAY
Catalog Number INTP14
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the operation research team discovered a hole in the foley catheter.The catheter is not available for review.Per customer follow up received via email on (b)(6) 2025 stated that the product was packaged wrong and not used on a patient and because the registered nurse realized it was packaged wrong, and the sterile field was broken.Clinical opened a urinary catheter kit, and the catheter was not in the tray as expected and the sterile field was broken.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No additional actions can be taken at this time since root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A labeling review is not required because labeling could not have prevented the reported issue.Correction: d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the operation research team discovered a hole in the foley catheter.The catheter is not available for review.Per customer follow up received via email on 05may2025 stated that the product was packaged wrong and not used on a patient and because the registered nurse realized it was packaged wrong, and the sterile field was broken.Clinical opened a urinary catheter kit, and the catheter was not in the tray as expected and the sterile field was broken.

Brand Name
SURESTEP INTERMITTENT CATHETER TRAY
Common Device Name
INTERMITTENT CATHETER TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key22113622
Report Number1018233-2025-04016
Device Sequence Number15191148
Product Code KOD
UDI-Device Identifier00801741183294
UDI-Public(01)00801741183294(11)240823(17)260131(10)NGJT3781
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue NumberINTP14
Device Lot NumberNGJT3781
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown